MathSciNet Relay Station
MathSciNet bibliographic data
MR2219024 (2007a:45004) 45D05 (65R20)
Özdemir, Ismet; Temizer, Ö. Faruk The boundaries of the solutions of the linear Volterra integral equations with convolution kernel. Math. Comp. 75 (2006), no. 255, 1175–1199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement